Advertisement

Mathematical Methods of Operations Research

, Volume 59, Issue 1, pp 1–23 | Cite as

The unbalance and bounds on the average waiting time for periodic routing to one queue

  • Arie Hordijk
  • Dinard van der Laan
Article

Abstract.

In this paper we introduce the combinatorial notion of unbalance for a periodic zero-one splitting sequence. Using this unbalance we derive an upper bound for the average expected waiting time of jobs which are routed to one queue according to a periodic zero-one splitting sequence. In the companion paper [16] the upper bound will be extended to the routing to N parallel queues.

Generalized round robin routing Periodic sequence Unbalance Graph order 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2004

Authors and Affiliations

  1. 1.Mathematical InstituteLeiden UniversityLeidenThe Netherlands

Personalised recommendations